CSN Login
Members Online: 12

You are here

How do you not freak out, and where do you go...

Apaugh's picture
Apaugh
Posts: 823
Joined: Aug 2016

So on July 18tI had the left kidney removed and it want fine.   I did have a history of High BP but they always handled it.   This time it waas not handled well and that evening my heart went into AFIB.  The docs freaked and gave me a very high dose of Amiodarone 200 mg  3 X day  and Eliquis 2.5 mil 2 x day.    I went home with chest pain, shortness of breath, dizzy, cold sweats, disorientation, arm pains, back pain and generalized anxiety .   That was on July 19.  This is now August 12, and finally after one ER visit and talking to docs they said, oh my, we overdosed you on those meds.  But dont go off of them , you will stroke.  Come into the office at the end of the week and we shall see what we can do.   WHAT!!!!   But if I get worse, go to ER. 

This med. can cause permanent heart damge, stroke, even death.  This med can cause permanent liver damage and or kidney damage.  I only have on kidney now!!

Looking for a good malpractice atttorney.   Asking for prayers for healing and better days.

Hug,

Annie 

Steph85's picture
Steph85
Posts: 157
Joined: Feb 2018

Oh my goodness Annie!!! I'm so so sorry! Hope you heal quickly with out any residual effects.  Get that attorney! 

 

Take care, 

Steph

APny's picture
APny
Posts: 1915
Joined: Mar 2014

Wow, Annie, that's so scary. How awful. You're in my thoughts! xo

AliceB1950's picture
AliceB1950
Posts: 30
Joined: Jun 2019

Holy cow!  Definitely get a good, intimidating attorney.  I'm sorry you're going through this after everything else.

marosa's picture
marosa
Posts: 331
Joined: Feb 2015

by now!  It is terrible and irresponsible the way those doctors handled you.  I hope you can do something about them, but more importantly I hope you are feeling better and that you stay clear from those doctors!  Big hug

Wehavenotimeatall
Posts: 479
Joined: Aug 2017

  any improvement

 

the other Annie 

Subscribe to Comments for "How do you not freak out, and where do you go..."